# SDR SWIA200820738

- Difficulty date: November 21, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 34,024 hours, 28,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT INTERCOSTAL AT FS 484 RBL 27 CRACKED.  REPLACED PER SRM.
